# SDR 9806479930

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEAT ROW 12 RIGHT SIDE EMERGENCY PATHWAY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED LIGHT SOCKET, OPERATIONAL CHECK NORMAL.
